# SDR MAC020601

- Difficulty date: February 23, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N725FE
- Make and model: Fokker F.27MK 500
- Aircraft serial: 10658
- Aircraft time: 19,136 hours, 24,911 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Garlock Seal
- Part number: 601017079
- Condition: Leaking
- Location: Gearbox
- Component: Gearbox, Rotol, G45099
- Component part number: PTG920B
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON DESCENT THE NR 2 ENGINE GEARBOX OIL PRESSURE RED LIGHT ILLUMINATED.
